# SDR DALA2022032101837

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 80,559 hours, 20,260 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CAPTAIN #1 WINDOW SIGNS OF ARCING ON TOP BUS BAR. CORRECTIVE ACTION: INSTALLED L1 WINDOW PER B757 AMM 56-11. (8841599)
